Global existence of solution to a nonlocal parabolic problem modeling linear friction welding

Jong Shenq Guo, Yung Jen Lin Guo, Bei Hu

Research output: Contribution to journalArticlepeer-review

Abstract

We study a nonlocal parabolic problem airing in the modeling of linear friction welding. Using some a priori estimates, we derive the global in time existence of solution of this nonlocal problem.

Original languageEnglish
Pages (from-to)107-112
Number of pages6
JournalTaiwanese Journal of Mathematics
Volume16
Issue number1
DOIs
Publication statusPublished - 2012

Keywords

  • Global existence
  • Linear friction welding
  • Nonlocal

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Global existence of solution to a nonlocal parabolic problem modeling linear friction welding'. Together they form a unique fingerprint.

Cite this